# SDR 97ZZZX6194

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337
- Propeller: Mcauly D2AF34C61
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder
- Part number: C3274
- Condition: Worn
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER CYLINDER WORN.
